Predicting PDF tails in systems with logarithmic non-linearity

Anderson, J. and Kim, E.J. (2010) Predicting PDF tails in systems with logarithmic non-linearity. Physics Letters A, 374 (15-16). pp. 1621-1624. ISSN 0375-9601



  • Anderson, J.
  • Kim, E.J.
Copyright, Publisher and Additional Information: © 2010 Elsevier. This is an author produced version of a paper subsequently published in Physics Letters A. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Probability-Distribution Function; Drift-Wave Turbulence; Schrodinger-Equation; Edge Turbulence; Plasma Edge; Transport; Mechanics; Model; Intermittency; Instantons
  • Published: 5 April 2010
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 17 May 2010 08:31
Last Modified: 16 Nov 2015 11:49
Published Version:
Status: Published
Publisher: Elsevier
Identification Number:

Share / Export